RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 32(74), Number 2, Pages 345–352 (Mi msb5310)  

On symmetry and symmetrizability of influence functions

M. K. Fage


Full text: PDF file (680 kB)

Bibliographic databases:
Received: 19.05.1952

Citation: M. K. Fage, “On symmetry and symmetrizability of influence functions”, Mat. Sb. (N.S.), 32(74):2 (1953), 345–352

Citation in format AMSBIB
\Bibitem{Fag53}
\by M.~K.~Fage
\paper On symmetry and symmetrizability of influence functions
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 32(74)
\issue 2
\pages 345--352
\mathnet{http://mi.mathnet.ru/msb5310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=55535}
\zmath{https://zbmath.org/?q=an:0050.08707}


Linking options:
  • http://mi.mathnet.ru/eng/msb5310
  • http://mi.mathnet.ru/eng/msb/v74/i2/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:284
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020